okay . so heres the deal. I am currently on adderall xr 20 mg for Add. Ive been taking if for about 3 months now. well the first few days i took i felt great! I felt like that was all i needed to solve all my problems! but as the days went by that feeling faded quickly.. and left me with a anxious, and sometimes depressed feeling, that leaves me wanting more. but my focus has increased tenfold!! but i just cant seem to stop craving " a different feeling". even before i took adderall i always wanted that "differnt feeling" . just because i never seem to feel good or happy. I even have turned to smoking and even asking other poeple for their medincine , because im so desprate to feel something new. Ii constantly worry about things , even if they have already been solved, and even worry about things that could happen and how i am scared that they will! I have always had this problem since i could remember (13 years old) . I just have always self medicated myself... but we all know that never worrks. I have recently talked to my docter about this anxiety over my feelings and he has recommended prozac. do you think i need it? If so how willl this help with my worrying problem and my outlook of everything being so negative?
It is highly debated as to whether a person of your age needs to be taking an antidepressant because of the possibility of making the symptoms worse rather than better. Prozac is probably the safest antidepressant for a person of your age. Prozac would probably help your negative feelings, depression and worrying.
I would recommend this drug as long as you have a support system in place such as your mom and dad that can alert the doctor if your symptoms get worse while taking it. I would, also, recommend you seek talk therapy to help you learn to cope with anxiety and negative feelings. Drug therapy is NOT the answer alone. You need to receive counseling, also.
The fact that you are seeking to "feel different" has me a bit concerned. The drug seeking behavior needs to be addressed by you and the doctor. No drug is going to make it all better. You will need to learn tools to cope with the negative feelings that are normal and the natural hormonal changes that occur particularly at your age and in women. So again I encourage you to get counseling first and foremost.
Wishing you the very best,
Torrific - you should print out this question and mail it to your Psychiatrist, and maybe check out a couple of "Young Persons" AA or CA meetings.
Next time you go to your appt. with your Psychiatrist bring someone with you.
I don't see what you are worried about - you'll take a stray, unidentified pill found at the bottom of someone's sweaty little lint filled pocket, but you have apprehensions about a duly prescribed pill from a nice clean pharmacy? Your Dr. at least has some idea off all the other meds you are taking, oh, except those ones you snorted after school.
Really - your psychiatrist has seen it all - why don't you bring up you concerns with them.
Yes i do think also you could do some with some councelling to get to the root of why you feel so un happy all the time and that you will pop any pill going just to feel something,that has to be recognised by your doc and pyschiatrist.
You may need medication to stabilise your moods and negative thoughts but the therapy will also help for the reason behind all the negativity you are feeling and the worries your suffering.
I know it not a nice situation to be in,but a little advice-popping other peoples medicine is NOT going to do you any good in the long run,it might seem like an answer at the time but you'll suffer worse in the long run.You're very young and you need proper help so get someone to go with you next time to doc or pysc.Tell him your worries about going on prozac and the like but i tell you,it'll be a hell of a lot safer than taking other peoples when you dont know whats in them or how there gonna effect you.
Take care,we're here to listen anytime
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
Posted 19 Feb 2012 • 9 answers
I have extreme panic attacks and need a good benzo for this. I currently take prozac adderall ambin?
Posted 8 May 2013 • 3 answers
Posted 3 Apr 2014 • 1 answer
Posted 19 Feb 2016 • 4 answers